Competitive equilibria with consumption possibility depending on endowments : a global analysis
In the spirit of Smale's work, we consider a pure exchange economy with general consumption sets. We consider the case in which the consumption set of each household is described in terms of an inequality on a function called possibility function. The possibility function represents the restricted consumption possibility on commodity markets. The main innovation comes from the dependency of the possibility function with respect to the individual initial endowment. We prove that, generically, equilibria are finite and they locally depend on the initial endowments in a smooth manner.
|Date of creation:||Dec 2005|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: 01 44 07 81 00
Fax: 01 44 07 81 09
Web page: http://mse.univ-paris1.fr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jean-Marc Bonnisseau & Jorge Rivera Cayupi, 2003.
"The equilibrium manifold with boundary constraints on the consumption sets,"
Estudios de Economia,
University of Chile, Department of Economics, vol. 30(2 Year 20), pages 225-240, December.
- Jean-Marc Bonnisseau & Jorge Rivera Cayupi, 2002. "The equilibrium manifold with Boundary constraints on the Consumption sets," Working Papers wp196, University of Chile, Department of Economics.
- Polemarchakis, H. M. & Siconolfi, P., 1997. "Generic existence of competitive equilibria with restricted participation," Journal of Mathematical Economics, Elsevier, vol. 28(3), pages 289-311, October.
- Smale, S., 1974. "Global analysis and economics IV : Finiteness and stability of equilibria with general consumption sets and production," Journal of Mathematical Economics, Elsevier, vol. 1(2), pages 119-127, August.
- Mas-Colell,Andreu, 1990.
"The Theory of General Economic Equilibrium,"
Cambridge University Press, number 9780521388702, October.
- Debreu, Gerard, 1970.
"Economies with a Finite Set of Equilibria,"
Econometric Society, vol. 38(3), pages 387-92, May.
- Smale, S., 1974. "Global analysis and economics IIA : Extension of a theorem of Debreu," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 1-14, March.
- Cass, David & Siconolfi, Paolo & Villanacci, Antonio, 2001. "Generic regularity of competitive equilibria with restricted participation," Journal of Mathematical Economics, Elsevier, vol. 36(1), pages 61-76, September.
When requesting a correction, please mention this item's handle: RePEc:mse:wpsorb:b05085. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lucie Label)
If references are entirely missing, you can add them using this form.